# SDR USAA060563

- Difficulty date: April 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654580733
- Condition: Cracked
- Location: Bs 294 S10-11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD SERVICE DOOR STUB FRAME OUTER CHORD ANGLE BETWEEN S10R AND S11R STA 294 CRACKED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 1-10-02, DEFECT SIZE: .50 INCH.
